# SDR CALA2024042201193

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T25079
- Condition: Corroded
- Location: Bs 1307 Rbl32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD S UPPORT ON THE LOWER SURFACE AT THE IB FWD ATTACH POINT FOR PDU 9 R JUST FWD OF STA 1307 AT RBL 32.  REMOVED & REPLACED ALC FLOOR SUPPORT STA 1307 RBL32 IAW B767 SRM 51-40-02 PARA 7.
